MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HEMODIALYSIS CATHETERS (LONG-TERM)

BARD ACCESS SYSTEMS HEMODIALYSIS CATHETERS (LONG-TERM)
Model Number 0600690
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Embolism (1829)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Expiry date: 09/2021.
 
Event or Problem Description
It was reported that approximate thirty days post procedure, the patient was admitted to the emergency room with the catheter allegedly externalized completely.It was further reported, the patient went to the surgical center to have a arteriovenous fistula created.There was no reported patient injury.

Brand Name
HEMODIALYSIS CATHETERS (LONG-TERM)
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8575772
Report Number3006260740-2019-01268
Device Sequence Number2172854
Product Code LJS
UDI-Device Identifier00801741037535
UDI-Public(01)00801741037535
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600690
Device Catalogue Number0600690
Device Lot NumberREAW0224
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;